Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have dark spots on nose. Not cured by ayurvedic medicine. Looking for permanent solution

User rating for this question
Very Good
Answered by

Geriatrics Specialist
Practicing since : 2012
Answered : 383 Questions
Hi Doc, i Have a XXXXXXX dark spot on my nose.. I have tried some Ayurveda, but not so useful ..So i want your help. Give me some medicine or ointment.. It was 6 to 7 yrs old. Due to an simple accident it appears and slowly it graduates. Give me permanent solution.. I have upload image of the concerned area.. My skin is also very oily and dull,, Plz recommend some good medicine for my skin also..
Posted Tue, 19 Mar 2013 in Skin Hair and Nails
Answered by Dr. Surendiran Gaj 22 minutes later
Hi there,
Thanks for writing to us,

I have seen the picture, which you send me. The darkening is due to discoloration of the skin caused by uneven deposition of melanin(pigment responsible for darkening), occurred due to the accident you have mentioned already .
The twice Daily topical application of 0.05% tretinoin in a cream base helps in recovering the darkened region of the face by balancing the melanin production and even distribution. Its vitamin based and showed good results. This needs to be applied at night only since it reacts with the sun and you may get a rash.
Wash your face twice daily with non soap based facial cleansers like Cetaphil to get rid of oily skin.
Let me know, if you have further questions.
Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor